hantaconference

Diné College Hantavirus Conference

The Hantavirus Conference was a great success, bringing together public health workers from Navajo Nation, tribal and state Departments of Health, Indian Health Services, the Centers for Disease Control and Prevention, and other agencies and institutions. We give a big thanks to all who participated and helped with the Conference. We are happy to share the PowerPoint presentations given by experts during the Hantavirus Conference. These are below. Just click to begin the downloading process. Videos are available for viewing as well. Just click on the link to play the video.

hantaconference@dinecollege.edu

 

Evaluation Form Navajo Nation Hantavirus Conference 2019

 

9:30 – 10:30am

(60 mins)

Presentation #1:

Overview/update of hantavirus epidemiology and other diseases (RMSF, plague) on NN; role of NEC; reports and data sets; website; partners: IHS, CDC, Diné College, states; emergencies and notification; outreach/NIDET calls; resources on NN.

Ramona Antone-Nez

Del Yazzie

Brittany Quy

Download

10:45am – 11:30am

(45 mins)

Presentation #2:

Early history of hantavirus on NN

Mr. Herman Shorty Download

1:00 – 1:45pm

(45 mins)

Presentation #3:

Latest findings on deer mouse ecology: virus transmission between and among mice, seasonality, viremia, predicting outbreaks, strategies to limit transmission.

Dr. Amy Kuenzi Download

1:45 – 2:30pm

(45 mins)

Presentation #4:

Recent ecological (elevation, habitat) and epidemiologic information on deer mice populations; GIS and human cases of HV on Navajo Nation.

Alison Ryan

Brittany Quy

Download

2:30 – 3:15pm

(45 mins)

Presentation #5:

RMSF and plague on NN

Dr. Kelly Upshaw-Bia Download
Hantavirus survivor Sheldon B. View video
Breakout session Hantavirus Five Point Screening Dr. Ingall Download
Breakout session Hantavirus Five Point Screening Dr. Kofman Download
Breakout session Hantavirus Laboratory Diagnostics TMC Download
NN President Jonathan Nez opening remarks https://vimeo.com/331881644
Diné College President Monte Roessel opening remarks https://vimeo.com/331824229
Presentation #1
NEC Video
video https://vimeo.com/331839592
Presentation #2
Mr. Herman Shorty
https://vimeo.com/329823336
Presentation #3
Dr. Amy Kuenzi
https://vimeo.com/329910064
Presentation #5
Kelly Upshaw-Bia
https://vimeo.com/329689059
Round table/listen to community https://vimeo.com/329902263